# SDR HNAA2020012700029

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,457 hours, 43,566 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O TAT1 INOP W/ NO CONFIG MSG. C/W FIM 30-33-00-810-801A. MSG CLEARED AND D/N RETURN. TAT 1 INOP ON T/O ASSOCIATED W/ NO CONFIG WARNING. PERFORMED FIM  TASK 30-33-00-810-801A. R&R  RELAYS K0495,K0534,K0325,K0059. R&R TAT CURRENT SENSOR IAW 30-33-01 NO FIX. R&R TAT PROBE #1 IAW 34-15-03. OPS CHECKED TAT 1 IAW 30-33-00. OPS CHECK GOOD. OK FOR SERVICE.
